# SDR SWIA200616489

- Difficulty date: March 27, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 8,459 hours, 7,185 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: False Activation
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

RIGHT REV UNLOCKED MESSAGE INFLIGHT.  EMERGENCY STOW AND SHUT RIGHT ENGINE DOWN PER QRH SINGLE ENGINE PROCEDURES.  PERFORMED FUNCTIONAL TEST ON RIGHT THRUST REVERSER AND PDU WITH SHOP AIR AND AIRCRAFT SYSTEM IAW 78-30-00, OPERATIONAL CHECK GOOD.
